Journal articles on the topic 'Fuchsian groups'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Fuchsian groups.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Beardon, A. F., and Svetlana Katok. "Fuchsian Groups." Mathematical Gazette 77, no. 479 (1993): 288. http://dx.doi.org/10.2307/3619761.
Full textGabai, David. "Convergence groups are Fuchsian groups." Bulletin of the American Mathematical Society 25, no. 2 (1991): 395–403. http://dx.doi.org/10.1090/s0273-0979-1991-16082-9.
Full textGabai, David. "Convergence Groups are Fuchsian Groups." Annals of Mathematics 136, no. 3 (1992): 447. http://dx.doi.org/10.2307/2946597.
Full textKim, Joonhyung. "Quaternionic hyperbolic Fuchsian groups." Linear Algebra and its Applications 438, no. 9 (2013): 3610–17. http://dx.doi.org/10.1016/j.laa.2013.02.001.
Full textLALLEY, S. "Percolation on fuchsian groups." Annales de l'Institut Henri Poincare (B) Probability and Statistics 34, no. 2 (1998): 151–77. http://dx.doi.org/10.1016/s0246-0203(98)80022-8.
Full textHidalgo, Rubén A. "Noded fuchsian groups i." Complex Variables, Theory and Application: An International Journal 36, no. 1 (1998): 45–66. http://dx.doi.org/10.1080/17476939808815099.
Full textBUFETOV, ALEXANDER I., and CAROLINE SERIES. "A pointwise ergodic theorem for Fuchsian groups." Mathematical Proceedings of the Cambridge Philosophical Society 151, no. 1 (2011): 145–59. http://dx.doi.org/10.1017/s0305004111000247.
Full textJohansson, Stefan. "Genera of arithmetic Fuchsian groups." Acta Arithmetica 86, no. 2 (1998): 171–91. http://dx.doi.org/10.4064/aa-86-2-171-191.
Full textLustig, Martin, and Yoav Moriah. "Nielsen equivalence in Fuchsian groups." Algebraic & Geometric Topology 22, no. 1 (2022): 189–226. http://dx.doi.org/10.2140/agt.2022.22.189.
Full textKULKARNI, RAVI S. "NORMAL SUBGROUPS OF FUCHSIAN GROUPS." Quarterly Journal of Mathematics 36, no. 3 (1985): 325–44. http://dx.doi.org/10.1093/qmath/36.3.325.
Full textJames, D. G., and C. Maclachlan. "Fuchsian Subgroups of Bianchi Groups." Transactions of the American Mathematical Society 348, no. 5 (1996): 1989–2002. http://dx.doi.org/10.1090/s0002-9947-96-01606-6.
Full textMACLACHLAN, C. "TORSION IN ARITHMETIC FUCHSIAN GROUPS." Journal of the London Mathematical Society 73, no. 01 (2006): 14–30. http://dx.doi.org/10.1112/s0024610705022428.
Full textBishop, Christopher J., and Peter W. Jones. "Compact deformations of Fuchsian groups." Journal d'Analyse Mathématique 87, no. 1 (2002): 5–36. http://dx.doi.org/10.1007/bf02868468.
Full textDunwoody, M. J., and M. Sageev. "Splittings of certain Fuchsian groups." Proceedings of the American Mathematical Society 125, no. 7 (1997): 1953–54. http://dx.doi.org/10.1090/s0002-9939-97-03916-6.
Full textMeson, Alejandro, and Fernando Vericat. "Dimension Theory and Fuchsian Groups." Acta Applicandae Mathematicae 80, no. 1 (2004): 95–121. http://dx.doi.org/10.1023/b:acap.0000013256.82510.aa.
Full textNewman, Morris. "A note on Fuchsian groups." Illinois Journal of Mathematics 29, no. 4 (1985): 682–86. http://dx.doi.org/10.1215/ijm/1256045503.
Full textZomorrodian, Reza. "Residual solubility of Fuchsian groups." Illinois Journal of Mathematics 51, no. 3 (2007): 697–703. http://dx.doi.org/10.1215/ijm/1258131097.
Full textShirokov, N. A. "A note on Fuchsian groups." Journal of Soviet Mathematics 42, no. 2 (1988): 1668–71. http://dx.doi.org/10.1007/bf01665058.
Full textKatok, Svetlana. "Reduction theory for Fuchsian groups." Mathematische Annalen 273, no. 3 (1986): 461–70. http://dx.doi.org/10.1007/bf01450733.
Full textEveritt, Brent. "Alternating Quotients of Fuchsian Groups." Journal of Algebra 223, no. 2 (2000): 457–76. http://dx.doi.org/10.1006/jabr.1999.8014.
Full textHong, Sungbok, and Darryl McCullough. "Concentration points for Fuchsian groups." Topology and its Applications 105, no. 3 (2000): 285–303. http://dx.doi.org/10.1016/s0166-8641(99)90064-0.
Full textLu, Zhipeng. "Geodesic cover of Fuchsian groups." Annales mathématiques Blaise Pascal 30, no. 2 (2024): 189–99. http://dx.doi.org/10.5802/ambp.421.
Full textCanary, Richard. "Hitchin representations of Fuchsian groups." EMS Surveys in Mathematical Sciences 9, no. 2 (2023): 355–88. http://dx.doi.org/10.4171/emss/61.
Full textJohansson, Stefan. "Traces in Arithmetic Fuchsian Groups." Journal of Number Theory 66, no. 2 (1997): 251–70. http://dx.doi.org/10.1006/jnth.1997.2168.
Full textJones, Peter W., and Lesley A. Ward. "Fuchsian Groups, Quasiconformal Groups, and Conical Limit Sets." Transactions of the American Mathematical Society 352, no. 1 (1999): 311–62. http://dx.doi.org/10.1090/s0002-9947-99-02118-2.
Full textVaropoulos, N. Th. "Random walks on groups. Applications to Fuchsian groups." Arkiv för Matematik 23, no. 1-2 (1985): 171–76. http://dx.doi.org/10.1007/bf02384423.
Full textLiebeck, Martin W., and Aner Shalev. "Fuchsian groups, finite simple groups and representation varieties." Inventiones mathematicae 159, no. 2 (2005): 317–67. http://dx.doi.org/10.1007/s00222-004-0390-3.
Full textDASKALOPOULOS, GEORGIOS, CHIKAKO MESE, ANDREW SANDERS, and ALINA VDOVINA. "Surface groups acting on spaces." Ergodic Theory and Dynamical Systems 39, no. 7 (2017): 1843–56. http://dx.doi.org/10.1017/etds.2017.103.
Full textMaclachlan, C., and A. W. Reid. "Parametrizing Fuchsian Subgroups of the Bianchi Groups." Canadian Journal of Mathematics 43, no. 1 (1991): 158–81. http://dx.doi.org/10.4153/cjm-1991-009-1.
Full textBenoist, Yves, and Hee Oh. "Fuchsian groups and compact hyperbolic surfaces." L’Enseignement Mathématique 62, no. 1 (2016): 189–98. http://dx.doi.org/10.4171/lem/62-1/2-11.
Full textFera, Joseph. "Exceptional points for cocompact Fuchsian groups." Annales Academiae Scientiarum Fennicae Mathematica 39 (February 2014): 463–72. http://dx.doi.org/10.5186/aasfm.2014.3917.
Full textMatsuzaki, Katsuhiko. "Isoperimetric constants for conservative Fuchsian groups." Kodai Mathematical Journal 28, no. 2 (2005): 292–300. http://dx.doi.org/10.2996/kmj/1123767010.
Full textKeskin, Refik. "A Note on Some Fuchsian Groups." Algebra Colloquium 12, no. 01 (2005): 139–48. http://dx.doi.org/10.1142/s1005386705000131.
Full textVoight, John. "Computing fundamental domains for Fuchsian groups." Journal de Théorie des Nombres de Bordeaux 21, no. 2 (2009): 467–89. http://dx.doi.org/10.5802/jtnb.683.
Full textWaterman, P. L., and C. Maclachlan. "Fuchsian groups and algebraic number fields." Transactions of the American Mathematical Society 287, no. 1 (1985): 353. http://dx.doi.org/10.1090/s0002-9947-1985-0766224-5.
Full textBeşenk, Murat. "A remark on some fuchsian groups." New Trends in Mathematical Science 2, no. 6 (2018): 238–46. http://dx.doi.org/10.20852/ntmsci.2018.287.
Full textBonahon, Francis. "Kleinian groups which are almost fuchsian." Journal für die reine und angewandte Mathematik (Crelles Journal) 2005, no. 587 (2005): 1–15. http://dx.doi.org/10.1515/crll.2005.2005.587.1.
Full textConnes, A., F. A. Sukochev, and D. V. Zanin. "Trace theorem for quasi-Fuchsian groups." Sbornik: Mathematics 208, no. 10 (2017): 1473–502. http://dx.doi.org/10.1070/sm8794.
Full textVulakh, L. Ya. "The Markov spectra for Fuchsian groups." Transactions of the American Mathematical Society 352, no. 9 (2000): 4067–94. http://dx.doi.org/10.1090/s0002-9947-00-02455-7.
Full textMcKay, John, and Abdellah Sebbar. "Fuchsian groups, Schwarzians, and theta functions." Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 327, no. 4 (1998): 343–48. http://dx.doi.org/10.1016/s0764-4442(99)80045-7.
Full textMaclachlan, C., and G. Rosenberger. "Two-generator arithmetic Fuchsian groups. II." Mathematical Proceedings of the Cambridge Philosophical Society 111, no. 1 (1992): 7–24. http://dx.doi.org/10.1017/s0305004100075113.
Full textAstala, K., and M. Zinsmeister. "Holomorphic families of quasi-Fuchsian groups." Ergodic Theory and Dynamical Systems 14, no. 2 (1994): 207–12. http://dx.doi.org/10.1017/s0143385700007847.
Full textSun, MingFeng, and YuLiang Shen. "Teichmüller spaces for pointed Fuchsian groups." Science China Mathematics 53, no. 8 (2010): 2031–38. http://dx.doi.org/10.1007/s11425-010-3126-4.
Full textRaghupathi, Mrinal. "Abrahamse's interpolation theorem and Fuchsian groups." Journal of Mathematical Analysis and Applications 355, no. 1 (2009): 258–76. http://dx.doi.org/10.1016/j.jmaa.2009.01.055.
Full textFine, Benjamin. "Fuchsian Embeddings in the Bianchi Groups." Canadian Journal of Mathematics 39, no. 6 (1987): 1434–45. http://dx.doi.org/10.4153/cjm-1987-067-1.
Full textVulakh, L. Ya. "On Hurwitz Constants for Fuchsian Groups." Canadian Journal of Mathematics 49, no. 2 (1997): 406–17. http://dx.doi.org/10.4153/cjm-1997-020-x.
Full textMcShane, Greg. "Geodesic intersections and isoxial Fuchsian groups." Annales de la Faculté des sciences de Toulouse : Mathématiques 28, no. 3 (2019): 471–89. http://dx.doi.org/10.5802/afst.1606.
Full textLabourie, FranÇois. "Fuchsian Affine Actions of Surface Groups." Journal of Differential Geometry 59, no. 1 (2001): 15–31. http://dx.doi.org/10.4310/jdg/1090349279.
Full textUshijima, Akira. "Generic fundamental polygons for Fuchsian groups." Pacific Journal of Mathematics 251, no. 2 (2011): 453–68. http://dx.doi.org/10.2140/pjm.2011.251.453.
Full textLong, D. D., C. Maclachlan, and A. W. Reid. "Arithmetic Fuchsian Groups of Genus Zero." Pure and Applied Mathematics Quarterly 2, no. 2 (2006): 569–99. http://dx.doi.org/10.4310/pamq.2006.v2.n2.a9.
Full text